I took lysteda last month for the first time. 2 pills three X a day for 3 days. Worked great-very light period. My problems have occurred since then. First, my next period was 6 days late. Second, two days before my late period started, I began to experience severe pain and swelling in all joints-shoulder, elbow, ankle, knee, wrists. So sore I can barely walk without 3 Advil in me. I will be seeing a dr Monday who wants to look at rapid onset rheumatoid arthritis but I'm wondering if it is related to lysteda. Any insight would be appreciated- just wondering if this has happened to anyone else?
- Lysteda Information for Consumers
- Lysteda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lysteda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Nov 2012 • 1 answer
Updated 17 Jun 2013 • 3 answers
Updated 7 Feb 2014 • 1 answer
Updated 26 Apr 2017 • 6 answers
Updated 19 Jul 2016 • 1 answer